MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-5669
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during re washout and closure of right leg wound procedure, the thread detached from the needle after 1/3 had been used while closing a 15cm wound.Another suture was opened and used to complete the case.There was no patient injury.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11087954
Report Number9612501-2020-01906
Device Sequence Number19503453
Product Code GAR
UDI-Device Identifier10884521078864
UDI-Public10884521078864
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberSN-5669
Device Catalogue NumberSN-5669
Device Lot NumberD0D0369FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1